# SDR A6WA2019061046652

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LBL 28 TO LBL 42 PRESSURE FLOOR STRAP HAS CORROSION.  REMOVED AND REPLACED FS 559 LBL 28 TO LBL 42 PRESSURE FLOOR STRAP IAW SRM 51-42-06.
